Uniqueness of solution of a boundary value problem for the Čaplygin equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1967), pp. 39-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_3_a5,
author = {V. V. Klokov},
title = {Uniqueness of solution of a~boundary value problem for the {\v{C}aplygin} equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {39--45},
year = {1967},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_3_a5/}
}
V. V. Klokov. Uniqueness of solution of a boundary value problem for the Čaplygin equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1967), pp. 39-45. http://geodesic.mathdoc.fr/item/IVM_1967_3_a5/